# SDR USAA2009080492015

- Difficulty date: July 21, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 36,047 hours, 14,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8558629 - FLT 321 - LAS-ORD - EMERGENCY LIGHTS - FLOOR LEVEL RED EMERGENCY LIGHT AT ROW 8 LEFTHAND SIDE INOPERATIVE.  FOUND WIRE BROKEN FROM CONNECTOR UNDER SEAT ASSEMBLY.  COMPLIED WITH TEMPORARY REPAIR TO EMERGENCY LIGHT BROKEN WIRE.  REINSPECTION WEEKLY AND FINAL REPAIR NO LATER THAN AUGUST 3, 2009.  REPLACED WIRE HARNESS ROW 8 LEFTHAND EMERGENCY EXIT PATH LIGHTS, CONNECTOR 7261VC1 TO AISLE LIGHT PER SWPM.
